# SDR SWAA2024082211689

- Difficulty date: July 11, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY AND SERVICE GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA 2024-443482<[01] REPLACED ENTRY AND SERVICE GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA INSTALLATION IS DOCUMENTED ON CARD 725-025-00-01Y STEP 13 (TTG8Q0026TE3);[02] REPLACED ENTRY AND SERVICE GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA INSTALLATION IS DOCUMENTED ON CARD 725-025-00-01Y STEP 13 (TTG8Q0026TE3)
